# SDR AALA20020552

- Difficulty date: April 25, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, B

## Discrepancy

ORD - FLT 1876 - EN ROUTE LAX-ORD, CRUISING AT 37,000 FEET, FRONT RIGHT COCKPIT WINDOW BEGAN TO ARC AND BURNED LINE THROUGH LAMINATE.  WINDOW HEAT WAS TURNED OFF SHORTLY AFTER A LOAD POP AND LAMINATE OR OUTER PAIN SHATTERED.  PERFORMED EMERGENCY DESCENT AND SLOWED TO 250 KNOTS AND CONTINUED TO ORD.  LANDED ORD WITHOUT INCIDENT.  REPLACED R-1 WINDOW PER MM 56-11-01-4.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
